# SDR SWAA000737

- Difficulty date: April 18, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 54,594 hours, 58,287 cycles
- Engine: Pwa JT8*
- Engine time: 52,918 hours, 56,505 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 479965
- Condition: Damaged
- Location: Nr 1 Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DIVERSION, ENGINE SHUT DOWN NR 1 ENG OIL TEMP INDICATING ON YELLOW ARC.  REMOVED AND REPLACED NR 1 ENG OIL COOLER ASSY PER MM.
